# SDR RAIA201910091302

- Difficulty date: September 13, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR FRAME WAS CRACKED UNDER HINGE BRACKET.    REPAIRED WITH A DOUBLER AND FILLER AND INSTALLED REPAIR.
